# SDR AALA202508290983

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 67,190 hours, 39,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY FAULT ON (10WL) FWD LEFT. MAINTENANCE REPLACED BATTERY FOR (10WL) IAW AMM 33-51-38.
